JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Some Alternative Classes of Shrinkage Estimators for a Scale Parameter of the Exponential Distribution
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Some Alternative Classes of Shrinkage Estimators for a Scale Parameter of the Exponential Distribution
Singh, Housila P.; Singh, Sarjinder; Kim, Jong-Min;
  PDF(new window)
 Abstract
This paper proposes some alternative classes of shrinkage estimators and analyzes their properties. In particular, some new shrinkage estimators are identified and compared with Pandey (1983), Pandey and Srivastav (1985) and Jani (1991) estimators. Numerical illustrations are also provided.
 Keywords
Shrinkage estimators;prior information;scale parameter;bias;mean squared error;
 Language
English
 Cited by
 References
1.
Jani, P. N. (1991). A class of shrinkage estimators for the scale parameter of the exponential distribution, IEEE Transactions on Reliability, 40, 68-70. crossref(new window)

2.
Kourouklis, S. (1994). Estimation in the 2-parameter exponential distribution with prior information, IEEE Transactions on Reliability, 43, 446-450. crossref(new window)

3.
Pandey, B. N. (1983). Shrinkage estimation of the exponential scale parameter, IEEE Transactions on Reliability, 32, 203-205. crossref(new window)

4.
Pandey, B. N. and Srivastava, R. (1985). On shrinkage estimation of the exponential scale parameter, IEEE Transactions on Reliability, 34, 224-226. crossref(new window)

5.
Thompson, J. R. (1968). Some shrinkage technique for estimating the mean, Journal of the American Statistical Association, 63, 113-123. crossref(new window)